# SDR SWAA2014071429926

- Difficulty date: July 7, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 35,907 hours, 20,807 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 115A2953
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ORSS 271 APPROX BELOW TE FIXED PANEL, TE VERTICAL RIB AFT BUMPER SEAL ATTACH ANGLE CRACKED.  R & R ANGLE IAW DWG.
